# SDR TSAA9753098

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Crack
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CRACKED TIE CLIPS AT BS 685, STRINGER 6R, S-1, S-3L, S-8L, S-10L, S-10R, S-4R, S-3R AND S-2R.  REPAIRED PER ECO 1897R2.  AIRCRAFT RETURNED TO SERVICE.  NRTC 018739, 018732, 018733, 018734, 018735, 108740, 108738, 018737, AND 018736.  (M)
